What can I do about itching due to Accutane?
A common side effect of Accutane is dry skin, dry mucous membranes etc.
This dryness results in an irritation of the skin thus causing the itchy skin. It may also exacerbate any underlying eczema thus causing a flare-up.
My advice would be to use a non-comedogenic moisturiser to help in the alleviation of the dryness and itch and a Vaseline ointment for the lips if necessary.
If symptoms persist, please consult your doctor regarding the dosage of the Accutane prescribed and other treatment options.
Dr K K Chew
MBBS, Dip Dermatology (UK), Dip Occ Medicine (NUS)
Paragon Medical Suites
290 Orchard Road
A Concise Guide To Acne Treatment In Singapore (2019)
Found this article by Googling "acne treatment Singapore" or "how to get rid of acne"? Don't worry - I'm not about to promote the XXX acne treatment...READ MORE
The Complete Guide To Vitiligo Treatment In Singapore By A Medical Doctor (2019)
Vitiligo is an acquired skin condition where areas of the skin lose their pigment over time, resulting in the formation of white patches on the skin....READ MORE